Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Supercell

Getting tane out of your body?

You may remember a few months ago me asking about circumcision and tane. Well I went through with the operation 1 month after coming off tane. It's now almost 2 weeks post operation and things are VERY bad. Nothing is healing and all the dissolvable stitches are nearly out. Doctors are scrathcing their heads. I am partly putting this down to Accutane. Is there any way of flushing tane out of your body as I know it has a tendancy to stick around. The sooner this starts healing the sooner I can walk properly and lead a normal life. Before anyone asks, this operation was definitely needed, it was just a matter of when.

Things look like they are going to take a long long time to heal up. Let this be a lesson to anybody considering surgery soon after tane. DO NOT under any circumstances do it. I put myself up as the guinea pig and accept what has happened.

As a side note, it really is true that people stop using this messageboard once finished with tane. The only reason I have come back is because of the problem described above. In terms of my acne, I was only on tane for 1 month before coming off it and I have had not a single spot on my face. Purple marks from the initial breakout are taking a while to go, but any doubters out there do stick with it. Before you know it you will have forgotten all about this messageboard. ;)

Share this post


Link to post
Share on other sites

A LITTLE OLD TO BE GETTING A CIRCUMCISION ARENT YOU? SORRY TO HEAR ABOUT YOUR PAIN. OUCH.

Share this post


Link to post
Share on other sites

holy shit. dude that is intense. my sympathies. but also i remember reading something in the sticky about a liver flush or something that you can do from home that might help. ill go find it right now.

"I have heard about liver flushing as a recommended treatment to cleanse my body after taking accutane. What does this involve?

-Liver flushing is quite a serious procedure that you can do yourself at home, but which requires careful preparation to avoid complications. Please check out the diet/holistic health forum for more information."

and here is the thread that i found it on

http://www.acne.org/messageboard/index.php?showtopic=44105

gl,

bob

Share this post


Link to post
Share on other sites
Guest WolfPleb

Sorry, I don't think there's anything you can do.

The accutane is longgggggg gone (it's cleared in a few days at most after you stop.)

What you're dealing with now is the toxicity effects; these linger for several months. AFAIK there's no way to recover from that more quickly. You just have to wait it out. I would recommend you stay clear of 'liver flushes', they have no proven efficacy.

Good luck; I really hope you don't get any more scarring in the area or anything, but there is a chance.

Share this post


Link to post
Share on other sites

I would recommend you stay clear of 'liver flushes', they have no proven efficacy.

yea, do some research or something bout the flushes. idk anything about them. just remembered reading that and pulled it up.

peace,

bob

Share this post


Link to post
Share on other sites

Have the doctor put you on steroids. Has he even suggested this option?

As for eliminating Accutane and its metabolites from your body post-treatment, there are no storage mechanisms in the body for either, but there has been some speculation that accumulation in the adipose and liver may occur because of the lipophilicity of retinoids and the pathological uptake of another synthetic retinoid, fenretinide, a chemical very similar in molecular structure to Accutane. However, most if not all of the iso/iso-metabolites are eliminated through urine and feces.

As for why Accutane causes slow wound healing, it may be due solely to its effect on 5-alpha-reductase activity, but I suspect other factors are involved.

##

-Roaccutane Science: http://max001.proboards42.com

-Retinoid signaling, etc.

-FDA Advisory Committee on Accutane (2000)

-Accutane package label (2005)

-Package label history

Share this post


Link to post
Share on other sites

Thanks to all for the help. The body of knowledge on here is amazing. You can learn so much from just a simple question. :D

I hadn't thought of the possibility of steroids. It depends on the effect they have on the blood. I've been instructed to stay away from aspirin as it thins the blood.

A liver flush sounds interesting but also potentially dangerous if done wrong. I may just opt to stick it out for the long run. I'm not expecting the scar line to look very nice, for about a year anyway, but it should fade over time.

Share this post


Link to post
Share on other sites

Liver Flushs are not really dangerous. I believe what probs is being reffered to is explained in detail on curezone.com. There is some doubt as to what is actually going on, youll read lots of stuff about proto gall stones etc but take it in with an open mind. The only issue with it is that it takes a bit of preperation, and I would highly recommend you follow the instructions to the letter. You dont want to go through the whole process of it for lack lustre results because of a few corners skipped. If you do go ahead its very important to eat a no fat diet prefferably for up to day before hand. The theory being it allows the bile(which is necessary to digest fats) to be then built up. Also if you want to go into even further you drink lots of pure(not from concentrate) apple juice for few days before hand(a glass an hour of so). It contains malic acid which is meant to assit in breaking down of the bonds of the suspects protostones. Use the grapefuit as instucted, and chase down the epsom mixture with honey, this is not a tasty thing. You can do up to 2 flushs a week, and it may take a few to see an improvement. best of luck.

Share this post


Link to post
Share on other sites

they wouldn't give me accutane in the day because of my surgery scarring... which leads me to ask why the hell you would have surgery on your dick months after taking a serious skin drug...

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×